# SDR 3J7R2024071500001

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N252QS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6180
- Aircraft time: 1,755 hours, 979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EXTERNAL EMERGENCY LIGHT NEAR EMERGENCY EXIT IS INOP.
